# SDR USAA2011100400015

- Difficulty date: October 1, 2011
- Submitted: October 4, 2011
- Operation: Air carrier
- Aircraft: N538UW
- Make and model: Airbus A321-231
- Aircraft serial: 4050
- Aircraft time: 6,898 hours, 2,501 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 61639203
- Part serial: C2516
- Condition: Faulty
- Location: Evac Slide
- Part time: 6,917 hours, 2,509 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CIDS PANEL CAUTION 'CHECK 2R SLIDE PRESSURE'.  GAUGE APPEARS TO BE IN GREEN.  REMOVED AND REPLACED R2 SLIDE RESERVOIR ASSEMBLY.
